MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN MEGAFINE NEEDLE 2IN; E-Z CLEAN MEGAFINE NEEDLE 2 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN MEGAFINE NEEDLE 2IN; E-Z CLEAN MEGAFINE NEEDLE 2 INCH
Catalog Number 0118
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when preparing the supplies for personal pharmacy surgery, it is noticed that device tip has its secondary packaging defective losing the sterilization.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent 7/9/2024.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent 2/20/2025.Corrected data d4: udi#.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.

Brand Name
E-Z CLEAN MEGAFINE NEEDLE 2IN
Common Device Name
E-Z CLEAN MEGAFINE NEEDLE 2 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key19700480
Report Number3005075853-2024-04949
Device Sequence Number17047962
Product Code GEI
UDI-Device Identifier10614559101278
UDI-Public(01)10614559101278(17)290131(10)UBMDUB(21)
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0118
Device Lot NumberUBMDUB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown